Інтегральні теореми для моногенних функцій в комутативних алгебах
Анотація
Let Amn be an arbitrary n-dimensional commutative associative algebra over the field of complex numbers with m idempotents. Let e1=1,e2,…,ek with 2≤k≤2n be elements of Amn which are linearly independent over the field of real numbers. We consider
monogenic (i.~e. continuous and differentiable in the sense of Gateaux) functions of the variable ∑kj=1xjej where x1,x2,…,xk are real, and prove curvilinear analogues of the Cauchy integral theorem, the Morera theorem and the Cauchy integral formula in k-dimensional (2≤k≤2n) real subspace of the algebra Amn. The present results are generalizations of the corresponding results obtained in [1] for the case k=3.
##submission.downloads##
Опубліковано
14-07-2015
Як цитувати
Шпаківський, В. С. (2015). Інтегральні теореми для моногенних функцій в комутативних алгебах. Збірник Праць Інституту математики НАН України, 12(4), 313–328. вилучено із https://trim.imath.kiev.ua/index.php/trim/article/view/308
Номер
Розділ
Наукові статті